Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 1, Pages 31–38 (Mi vmj530)  

A study on a class of $p$-valent functions associated with generalized hypergeometric functions

E. El-Yagubi, M. Darus

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600 Selangor D. Ehsan, Malaysia

Abstract: In this paper, we study and introduce the majorization properties of a new class of analytic $p$-valent functions of complex order defined by the generalized hypergeometric function. Some known consequences of our main result will be given. Moreover, we investigate the coefficient estimates for this class.

Key words: majorization, $p$-valent functions, hypergeometric functions.

Full text: PDF file (214 kB)
References: PDF file   HTML file
MSC: 30C45
Received: 16.09.2014
Language:

Citation: E. El-Yagubi, M. Darus, “A study on a class of $p$-valent functions associated with generalized hypergeometric functions”, Vladikavkaz. Mat. Zh., 17:1 (2015), 31–38

Citation in format AMSBIB
\Bibitem{El-Dar15}
\by E.~El-Yagubi, M.~Darus
\paper A study on a~class of $p$-valent functions associated with generalized hypergeometric functions
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 1
\pages 31--38
\mathnet{http://mi.mathnet.ru/vmj530}


Linking options:
  • http://mi.mathnet.ru/eng/vmj530
  • http://mi.mathnet.ru/eng/vmj/v17/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:172
    Full text:96
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021